Gyula Pap
Gyula Pap
Professor of Mathematics, University of Szeged
Verified email at math.u-szeged.hu - Homepage
Title
Cited by
Cited by
Year
A delayed Black and Scholes formula
M Arriojas, Y Hu, SE Mohammed, G Pap
Stochastic Analysis and Applications 25 (2), 471-492, 2007
1852007
Fluctuation limit of branching processes with immigration and estimation of the means
M Ispány, G Pap, MCA van Zuijlen
Advances in Applied Probability 37 (2), 523-538, 2005
632005
Asymptotic behavior of maximum likelihood estimator for time inhomogeneous diffusion processes
M Barczy, G Pap
Journal of Statistical Planning and Inference 140 (6), 1576-1593, 2010
452010
Stochastic differential equation with jumps for multi-type continuous state and continuous time branching processes with immigration
M Barczy, Z Li, G Pap
arXiv preprint arXiv:1403.0245, 2014
412014
Asymptotic behavior of unstable INAR (p) processes
M Barczy, M Ispány, G Pap
Stochastic Processes and their Applications 121 (3), 583-608, 2011
402011
Asymptotic inference for nearly unstable INAR (1) models
M Ispány, G Pap, MCA van Zuijlen
Journal of Applied Probability 40 (3), 750-765, 2003
392003
Forecasting Hungarian mortality rates using the Lee-Carter method
S Baran, J Gáll, M Ispány, G Pap
Acta Oeconomica 57 (1), 21-34, 2007
352007
Yamada-Watanabe results for stochastic differential equations with jumps
M Barczy, Z Li, G Pap
International Journal of Stochastic Analysis 2015, 2015
332015
Stationarity and ergodicity for an affine two-factor model
M Barczy, L Döring, Z Li, G Pap
Advances in Applied Probability 46 (3), 878-898, 2014
282014
A note on weak convergence of random step processes
M Ispány, G Pap
Acta Mathematica Hungarica 126 (4), 381-395, 2010
272010
Explicit formulas for Laplace transforms of certain functionals of some time inhomogeneous diffusions
M Barczy, G Pap
Journal of mathematical analysis and applications 380 (2), 405-424, 2011
242011
On parameter estimation for critical affine processes
M Barczy, L Döring, Z Li, G Pap
Electronic Journal of Statistics 7, 647-696, 2013
222013
Additive outliers in INAR (1) models
M Barczy, M Ispány, G Pap, M Scotto, ME Silva
Statistical Papers 53 (4), 935-949, 2012
222012
Estimation of the mean of stationary and nonstationary Ornstein-Uhlenbeck processes and sheets
S Baran, G Pap, MCA Van Zuijlen
Computers & Mathematics with Applications 45 (4-5), 563-579, 2003
212003
Asymptotic inference for spatial autoregression and orthogonality of Ornstein-Uhlenbeck sheets
M Arató, G Pap, MCA van Zuijlen
Computers & Mathematics with Applications 42 (1-2), 219-229, 2001
212001
Asymptotic properties of maximum-likelihood estimators for Heston models based on continuous time observations
M Barczy, G Pap
Statistics 50 (2), 389-417, 2016
202016
α-Wiener bridges: singularity of induced measures and sample path properties
M Barczy, G Pap
Stochastic Analysis and Applications 28 (3), 447-466, 2010
202010
Portmanteau theorem for unbounded measures
M Barczy, G Pap
Statistics & probability letters 76 (17), 1831-1835, 2006
202006
Asymptotic inference for nearly unstable AR (p) processes
T Van Der Meer, G Pap, MCA Van Zuijlen
Econometric Theory 15 (2), 184-217, 1999
201999
On the asymptotic behaviour of the Stringer bound 1
G Pap, MCA van Zuijlen
Statistica Neerlandica 50 (3), 367-389, 1996
201996
The system can't perform the operation now. Try again later.
Articles 1–20